ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Некоторые свойства функций из F-алгебр Зигмунда в шаре и полидиске

Мадоян, С. В. (2005) Некоторые свойства функций из F-алгебр Зигмунда в шаре и полидиске. ՀՀ ԳԱԱ Զեկույցներ, 105 (3). pp. 207-209. ISSN 0321-1339

[img]PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
153Kb

Abstract

Հոդվածը պարունակում է նախկինում գնդում և պոլիդիսկում N logα N, α>1, F- հանրահաշիվների համար ստացված արդյունքների որոշ լրացումներ, ինչպես նաև այդ դասերի ֆունկցիաների թեյլորյան գործակիցների գնահատականներ: This paper contains some complements of results found for F-algebras N logα N in ball and polydisk as well as estimations of the Taylor coefficients of functions of these classes.

Item Type:Article
Additional Information:Գնդում և պոլիդիսկում Զիգմունդի F-հանրահաշիվների ֆունկցիաների որոշ հատկություններ։ Some Properties of Functions of Zigmund’s F-algebras in Ball and Polydisk.
Uncontrolled Keywords:Մադոյան Ս. Վ ., Madoyan S. V.
Subjects:Q Science > QA Mathematics
ID Code:1304
Deposited By:NAS Reports
Deposited On:23 Sep 2011 10:39
Last Modified:13 Mar 2014 08:16

Repository Staff Only: item control page